SciELO - Scientific Electronic Library Online

 
vol.50 número1Amalgamation Property in Quasi-Modal algebrasApproximation degree for generalized integral operators índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

RUEDA, Laura A.. The subvariety of Q-Heyting algebras generated by chains. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 47-59. ISSN 0041-6932.

The variety of Heyting algebras with a quantifier [14] corresponds to the algebraic study of the modal intuitionistic propositional calculus without the necessity operator. This paper is concerned with the subvariety of generated by chains. We prove that this subvariety is characterized within by the equations and . We investigate free objects in .

        · texto em Inglês     · pdf em Inglês